Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online
Ask a Urologist   »  

Blood, bilirubin, protein and leukocytes in urine, sore testicles, taken cipro and pyrirdium, urinary tract infection

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I went to the doctor on Thusday because my urine looked like tomato juice. The urinalysis was perforned andI had large amounts of blood, bilirubin, protein and leukocytes. He prescribed phenergan for nausea, Cipro and Pyrirdium. I am already taking Percocet 10/325 for Fibromyalgia pain so I did not need anything for that.
Today, I have seen a few specs of blood, but my teseticles are very sore and tender to the touch. My right side which follows my ureter has been throbbing in one spot all day long.
I urinated about thirty minutes ago. I doubled over with pain. My symptons are not getting any better. I am still having urgency and frequency. Ant suggestions?
Posted Tue, 24 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Rakhi Tayal 19 minutes later

Thanks for writing to us.

I understand your concern and your pain. I am sorry for that.

Extremely painful urine with evidence of blood with pain in scrotum is suggestive of renal or a urinary tract calculus which is lodged in the tract somewhere and due to the mucosal injury there is bleeding.

For diagnosis, an ultrasound scan of lower abdomen is advisable.

You need to have broad spectrum antibiotics after culture and sensitivity of the urine sample.

Meanwhile continue taking ciprofloxacin and the pain killer that you are already taking.

You can help reduce the discomfort by taking the following steps:

1. Follow your health-care provider's treatment recommendations.

2. Finish all antibiotic medication even if you are feeling better.

3. Take a pain-relieving medication round the clock.

4. Use a hot-water bottle to ease pain.

5. Drink plenty of water.

6. Avoid coffee, alcohol, and spicy foods, all of which irritate the bladder.

7. Quit smoking. Smoking irritates the bladder.

Hope I have answered your query. I will be available if you have any further queries.

Wish you an early recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor